# SDR SCNA99702

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY LINE MAINTENANCE CHECK, THE FLOORBEAM AT STA 380 RBL 24 THROUGH 30 WAS FOUND CORRODED OUT OF LIMITS.  REMOVED CORROSION ON FLOORBEAM IAW B727 SRM 531001.  CUT DAMAGED AREA OUT, FABRICATED REPAIR PARTS FROM 7075 T6 BAC 14902831, 14902785, 150051001617, 15123353, 15123396 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW SRM B727 531008 AND 513002.
